# SDR CX7A194J0358

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 29,794 hours, 30,985 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GOT LT TAILPIPE HOT.  ABORTED TAKEOFF, MOISTURE PRESENT.
